# SDR DALA2021090105157

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 82,969 hours, 14,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814. DURING WALK AROUND INSPECTION FOUND DAMAGE TO SKIN ON LOWER RIGHT HAND CORNER OF FWD CARGO DOOR. BLENDED AND MEASURED DAMAGED AREA. FOUND TO BE WITHIN LIMITS UPPER DAMAGE IS 4 INCHES LONG DEPTH 11 THOUSANDTHS. LOWER DAMAGE IS 1/25 INCHES LONG + 19 THOUSANDTHS DEEP. REPAIRED PER SRM. (LP 8002981)
